# SDR AALA202103119014

- Difficulty date: February 24, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 18,056 hours, 6,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AT STA 540, EXPANSION JOINT FRAME FLOORBOARD SUPPORT AT LBL 2 CRACKED, MEASURING 2 INCHES LONG. REMOVED DAMAGED FLOORBOARD SUPPORT IAW SRM 51-40-02. INSTALLED NEW FLOORBOARD SUPPORT IAW AA IPC 53-42-11-66 AND BOEING INSTALLATION DRAWING 143A0060.
